# SDR SWAA2019032530947

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 51,334 hours, 30,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33037
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN R1 DOOR WAS OPENED, THE ESCAPE SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  REPOSITIONED SLIDE PER MT.
